On some tensor conditions of nearly Kenmotsu f-manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title On some tensor conditions of nearly Kenmotsu f-manifolds
 
Creator Balkan, Yavuz Selim
Ozel, Cenap
 
Description In this paper, we continue to study on nearly Kenmotsu f-manifolds motivated by previous study. In this time, we prove that a second-order symmetric closed recurrent tensor is a multiple of the associated metric tensor on nearly Kenmotsu f-manifolds. Then, we get some necessary condition under which a vector Öeld on a nearly Kenmotsu f-manifold will be a strict generalized contact or Killing vector Öeld. Finally, we show that every '-recurrent nearly Kenmotsu f-manifold is an Einstein manifold of globally framed type and every locally '-recurrent nearly Kenmotsu f-manifold is a manifold of constant curvature.
 
Publisher Bayram Şahin
 
Date 2019-03-22
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/45
 
Source International Journal of Maps in Mathematics - IJMM; Vol 2 No 1 (2019): International Journal of Maps in Mathematics; 73-88
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/45/20
 
Rights Copyright (c) 2019 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library